# SDR IPXA2021060870291

- Difficulty date: May 23, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD. CARGO CEILING AREA SEAT TRACK IS CRACKED AT STA. 635 AND X= -27.5.REPAIRED CRACKED SEAT TRACK BETWEEN STA. 625.0 TO 645.0 AND X= -27.5 IAW SRM 53-00-52 REPAIR 1 FIG. 201. (MAJOR)
